Dear Doctor. Thank you for this blog. It has come in handy several times!
I have two questions.
1. I’ve been on propecia for about 4 months now. My dad started growing gray hair in the beginning of his twinties, and now I also see some gray hair. I’m 21. But I’ve seen a decrease in gray hair since starting on propecia. Do propecia has an effect on gray hair?
2. My doc. also gave me nizoral shampoo and some nizoral creme for my chest. But I was wondering…At some website they wrote that nizoral has a small effect on DHT. Not much, but some. Does it make any sense to apply Nizoral creme on your scalp?
I’m glad you find the site useful!
- Propecia (finasteride) does not usually cause gray hair to revert to its original color, so this is an unusual finding.
- Nizoral (ketoconazole) has no proven impact on DHT that I’m aware of, but I’ve read of people putting the cream on their scalps to treat hair loss. I have no clue of their results, though.